# SDR AT0200061

- Difficulty date: April 30, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N847AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S26524791200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, RIGHT HAND SUBFLOOR, LONGITUDINAL FLOOR SUPPORT FROM BS 160 TO BS 200, RBL 40 IS HEAVILY CORRODED.  INSTALLED NEW FLOOR SUPPORT AT FWD CABIN RIGHT HAND SUBFLOOR BS 160 TO BS 200, RBL 40 IAW DC-9 SRM 51-30-5.
